# SDR GTIA040857

- Difficulty date: December 6, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug MD 83
- Aircraft serial: 49392
- System (JASC): 2150 · Cabin Cooling System
- Part: Gasket
- Condition: Damaged
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

FLL - FLT 758 - AFTER TAKEOFF AT 800 FEET, THE TAIL COMPARTMENT OVERTEMP LIGHT CAME ON, FOLLOWED QRH PROCEDURES THE LIGHT WENT OUT WHEN THE LEFT THROTTLE WAS PLACED IN IDLE.  THE LIGHT CAME BACK ON WHEN THE THROTTLE WAS RETURNED ABOVE 1.5 EPR, THE LIGHT WENT OUT WHEN THROTTLE WAS REDUCED BELOW 1.4 EPR, RETURNED TO FLL ON REDUCED POWER.  INSPECTED THE PNEUMATIC DUCTING ON THE LEFT SIDE TAIL COMPARTMENT AND DETERMINED THE PACK INLET HIGH TEMP SENSOR GASKET WAS DAMAGED.  REMOVED AND REPLACED SENSOR GASKET, OPS CHECK GOOD.  (M)
